i used to be happy all the time. my mom used to tell me that out of all eight children that i was the happiest. why don't i ever feel that way now? i don't feel much of anything anymore. i'm not happy and i'm not depressed. i almost feel like i don't feel anything. this time of year with the heat approaching and the sun shining i used to feel excited, energized, i had spring fever. now nothing at all. i want that feeling back. is it my meds? maybe i'm on the wrong stuff. what should i do? i really miss that feeling. right now i'm on lamictal and perphenazine. does anyone else feel this way? i know that they don't want me to be manic but come on. i should still be able to get excited about things,shouldn't i?
i completely understand how you feel. i want to be happy again too. i want to be able to enjoy things again, enjoy anything! right now, nothing makes me happy...except my daughter. she can make me smile. but i don't have joy in anything else i do. we just have to keep having faith that we will be happy again one day. it has to happen, we have to keep telling ourselves that.
Its true. Have you been on those meds for a long time? Compare that to how long you've felt this way. That may help identify which particular med it may be. Depakote made me a zombie and had me feeling nothing and unable to remember things or even be articulate.
Keep the hope that you will feel happy again. When your moods are level, try to convince yourself you are happy. Trust me- I know its rarely in our control how we feel with BP, but happiness really can be a choice-- some of the time at least!
I'm on Lamictal, and have noticed a general levelling of my moods, but sometimes I don't react as intensely as I did before the medication. I don't never feel anything, I just don't go off the deep end.
I miss the emotional intensity. I do not miss the constant migraines, suicidal depressions, painful hypersexuality and the highs that could feel good but which carried a lot of irritability and anger.
Tell your pdoc about it, and you may find another combination of drugs that won't do this to you.
One thing I know that is the most important thing is to do what is good for you.
If Lamictal really gives you all these porblems and effects then seriously do go to the doctors and get something else for your treatment. Just keep having faith because i'll be praying for you
i want to thank you all for your oppinions. it means alot to me to get some feedback. i will mention this to my pdoc when i go back in three more weeks. hopefully he can do something to help. i don't want to go off the deep end again i just want to be happier than i am.